Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 5


Generating a Complex Form of Chaotic Pan System and its Behavior

PP: 2553-2557
Ahmed A. M. Farghaly,
In this article we introduce a new chaotic five dimensional (5D) continuous autonomous system involving complex variables,via 3D Pan system[Pan et al 2010]. The basic dynamical properties of the new system are analyzed such as equilibrium points, eigenvalues structures, and maximal Lyapunov exponent. We propose an approach for controlling chaotic attractor of this system by adding a complex periodic forcing. Computer simulations are calculated to study the behavior of this system.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved